On the Bernoulli Polynomials

G. S. Kazandzidis

Δελτίο της Ελληνικής Μαθηματικής Εταιρίας (1969)

  • Volume: 10, Issue: 10Α, page 151-182
  • ISSN: 0072-7466

How to cite


G. S. Kazandzidis. "On the Bernoulli Polynomials." Δελτίο της Ελληνικής Μαθηματικής Εταιρίας 10.10Α (1969): 151-182. <http://eudml.org/doc/238379>.

author = {G. S. Kazandzidis},
journal = {Δελτίο της Ελληνικής Μαθηματικής Εταιρίας},
keywords = {number theory},
language = {eng},
number = {10Α},
pages = {151-182},
title = {On the Bernoulli Polynomials},
url = {http://eudml.org/doc/238379},
volume = {10},
year = {1969},

AU - G. S. Kazandzidis
TI - On the Bernoulli Polynomials
JO - Δελτίο της Ελληνικής Μαθηματικής Εταιρίας
PY - 1969
VL - 10
IS - 10Α
SP - 151
EP - 182
LA - eng
KW - number theory
UR - http://eudml.org/doc/238379
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.